Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Should I discontinue taking pantoprazole and ganaton ?

hello dr, i would like to ask your consultation regarding my gastritis problem. i was 26 years old, female. i already did OGDS on 10 Mar 2011. My doctor said i was having gastritis at the middle level and he gave me pantoprazole 40 mg and ganaton 50mg to take twice a day for 1 month. Now, after 3 weeks more i had this sympton like feel tight chest and pain & cramps on my rightside and stomach discomfort. i feel very anxious and also fear the worst. should i discontinue taking pantoprazole and ganaton ? really need your advice. thanks a million.
Asked On : Tue, 5 Apr 2011
Answers:  3 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic

The mentioned symptoms could be due to either pantoprazole or ganaton or most likely due to both. Reconsult your physician, to review the status of gastritis, for any reduction of dose or change of drug.
Answered: Tue, 5 Apr 2011
I find this answer helpful
General & Family Physician Dr. Fatima Farhana's  Response
Welcome to healthcaremagic should not give up treatment.continue it for 4-6weeks and have a endoscopy again.this time take gastric tissue for tissue diagnosis and test for helicobacter pylori.
Answered: Tue, 5 Apr 2011
I find this answer helpful
General & Family Physician Dr. Fatima Farhana's  Response
Yes,you should continue may add domperidone,tiemonium methyl sulfate thrice daily.gastrititis also occur in some unusal condition like vit b12 deficiency(pernicious anaemia),and others.after having full course,hope that you will be completely cured,but be on medication for 4-6 weeks more.If still having problem,consult adoctor,do a ultrasonography and serum gastrin level.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor